# SDR P5CA2022051800118

- Difficulty date: May 23, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 82,379 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Structure
- Part number: NPN
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON INNER CHORD OF LOWER FRAME SEGMENT AT STA 1219 BETWEEN LBL 42 / RBL 39 AND WL 124.43 (AFT CARGO COMPT. FLOOR STRUCTURE)(IT WAS REPLACED THE AFFECTED PART)
